# SDR USAA050579

- Difficulty date: April 26, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 CHECK - ANGLE AREA EXCEEDS 30 PERCENT OF LENGTH, CRACKED AND BROKEN, BS 860-880 BL0.  REMOVED ANGLE, FAB NEW FOR SAMPLE AND INSTALLED NEW IAW SRM.  (K)
